# SDR FDEA200910153581

- Difficulty date: October 15, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515553
- Condition: Corroded
- Location: Bs 1440-1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CREASE BEAM UPPER SURFACE CORRODED, BS 1440-1460.  (OUT OF LIMITS)  REMOVED CORROSION FROM RT CREASE BEAM, BS 1405-1680, IAW SRM 51-40-02.   EXFOLIATION CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-60-13, FIG 101, .060"   MATERIAL LOSS.  FABRICATED NEW CREASE BEAM, BATCH3 0001710353/BAC 1515-553, IAW SRM 53-60-13. LOCATED AND DRILLED PER SRM 51-40-03. TREATED AND PRIMED IAW SRM 51-20-01. PAINTED IAW SRM 51-21-00-7. INSTALLED NEW RT CREASE BEAM, BS 1405-1630, IAW SRM 51-40-02 AND 51-20-05. THIS REPAIR IS CLASSIFIED AS A CAT. "A" MAJOR REPAIR.
